# SDR PCSA201509230101

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 49,056 hours, 48,670 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: R001635
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LG RETRACTION, ALL THREE RED UNSAFE LIGHTS CAME ON, TAIL SKID & RT DOOR LIGHTS ON AT FLIGHT ENGINEER PANEL.
